Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Representations of surface groups and right-angled Artin groups in higher rank

Stephen Wang

Algebraic & Geometric Topology 7 (2007) 1099–1117
Bibliography
1 M Burger, A Iozzi, A Wienhard, Surface group representations with maximal Toledo invariant, C. R. Math. Acad. Sci. Paris 336 (2003) 387 MR1979350
2 R Charney, An introduction to right-angled Artin groups,
3 S Choi, W M Goldman, Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993) 657 MR1145415
4 J Crisp, B Wiest, Embeddings of graph braid and surface groups in right-angled Artin groups and braid groups, Algebr. Geom. Topol. 4 (2004) 439 MR2077673
5 J Crisp, B Wiest, Quasi-isometrically embedded subgroups of braid and diffeomorphism groups, Trans. Amer. Math. Soc. (to appear)
6 C Droms, B Servatius, H Servatius, Surface subgroups of graph groups, Proc. Amer. Math. Soc. 106 (1989) 573 MR952322
7 P Eberlein, Geodesic flows on negatively curved manifolds II, Trans. Amer. Math. Soc. 178 (1973) 57 MR0314084
8 P Eberlein, Geometry of $2$–step nilpotent groups with a left invariant metric, Ann. Sci. École Norm. Sup. $(4)$ 27 (1994) 611 MR1296558
9 P B Eberlein, Geometry of nonpositively curved manifolds, Chicago Lectures in Mathematics, University of Chicago Press (1996) MR1441541
10 W M Goldman, Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990) 791 MR1053346
11 N Hitchin, Lie groups and Teichmüller space, Topology 31 (1992) 449 MR1174252
12 T Januszkiewicz, J Światkowski, Hyperbolic Coxeter groups of large dimension, Comment. Math. Helv. 78 (2003) 555 MR1998394
13 F Labourie, Anosov flows, surface groups and curves in projective space, Invent. Math. 165 (2006) 51 MR2221137